I have been taking stains to lower my cholesterolfor the past 10 years. I started with Lescol , then lipitor and now Crestor.The reason for these changes was to try to find a product that does not cause so much muscle cramps.This I decided I had enough. Craps in leg and foot musles have become unbearable. Can you suggest a remidy to avoid incresing my chol level again. I am 70 and still feel healthy
You might want to try taking a magnesium supplement and increasing the potassium in your diet - eat more foods like bananas, apricots, wheat bran, All Bran cereal, raisins and potatoes. Gatorade is a good source as well. Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.